# SDR 98FDEA00209

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652663928
- Condition: Failed
- Location: Nr 3 Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

DURING CLIMBOUT, THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUM.  BOTH NR 3 BLEED AND RIGHT PACK WERE ON AT THE TIME.  AFTER RED TABS CALLED FOR CLOSING/OFF ON BOTH NR 3 BLEED AND RIGHT PACK, THE NR 3 STRUT LIGHT WENT OUT.  ENGINE PARAMETERS OK.  REMOVED AND REPLACED CRACKED DUCT FOUND DURING ENGINE RUN UP PER M/M 36-00-02.  NEEDS LEAK AND OPERATIONAL CK.  RAN ENG PER JET RUN HANDBOOK, STRUT OVERHEAT LIGHT DID NOT ILLUMINATE.  DURING LEAK CK FOUND AIR LEAKING AT GASKET, (P/N 800347) REF ITEM NR 30 ILLUSTRATED PART CAT 36-10-00 FIGURE 5 GASKET IN STOCK PHX, REMOVED ADN REPLACED DUCT PER M/M REF 36-00-2, LEAK CK GOOD.
